# SDR AALA20130227003

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 38,483 hours, 18,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1380 ABOVE LONGERON 14 RIGHT.  INSTALLED DOUBLER AT STATION 1380 ABOVE LONGERON 14 RIGHT PER SRM 53-01-00 AND AARD 53-30-00-02.
